# SDR UALA2012073004099

- Difficulty date: July 29, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 56,743 hours, 21,196 cycles
- Engine: Iae V2527A5
- Engine time: 46,339 hours, 17,908 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: IAE2527
- Part serial: V10375
- Condition: Vibration
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE VIBRATION UP TO 8.1 HAD TO REDUCE EPR TO 1.05 TO GET VIBRIATION UNDER 5.0.  REMOVED AND REPLACED NR 1 ENGINE REF MT 71-017.
